MAUDE Adverse Event Report: ROI CPS, LLC REGARD; CV MINOR KIT

ROI CPS, LLC REGARD; CV MINOR KIT
Model Number CV00979A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Roi cps, llc became aware, after receiving an inquiry from an end user facility regarding a non-sterile ultrasound gel 20gm ns being used in a sterile cv minor procedure kit.The non-sterile item is in a foil package that is labeled as non-sterile and cannot be sterilized in the roi cps, llc sterilization cycle due to penetration of eo gas being prevented by the foil packaging.The gel is required to be sterile for use in the cv minor procedure kit.

Brand Name
REGARD
Common Device Name
CV MINOR KIT
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key14477747
Report Number3014527682-2022-00006
Device Sequence Number17341796
Product Code OEZ
UDI-Device Identifier10194717101949
UDI-Public10194717101949
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2024
Device Model NumberCV00979A
Device Catalogue Number800774001
Device Lot Number91423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown